MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40022UX
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A resolute onyx rx coronary, drug eluting stent was intended to be used to treat a moderately calcified, severely tortuous lesion.The device was inspected with no issues noted.Negative prep was performed without issue.The device was not kinked and re straightened.It was reported that while loading the stent on the wire into a 5.5 guide liner the reslolute onyx device wouldn¿t go into the guide liner and on removal of the onyx device from the body, it was noticed that the stent had moved back off of the balloon.It is also indicated that a device detachment occurred during advancement through the guide catheter.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Device evaluation summary: kinks were evident on the hypotube.The stent was not positioned on the balloon between the marker bands as per specifications.The stent had moved proximally on the balloon.Deformation was evident to the 18th distal stent wraps with struts raised.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.There was no other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8991191
Report Number9612164-2019-03869
Device Sequence Number11595787
Product Code NIQ
UDI-Device Identifier00643169557185
UDI-Public00643169557185
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2020
Device Catalogue NumberRONYX40022UX
Device Lot Number0009311625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer10/03/2019
10/31/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/30/2019
11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1